# SDR DALA2015083005304

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 728-729
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS CORROSION ON REPAIR PLUG PM SEAT TRACK X-22 AND BS 728 - 729.  PLUG WAS REMOVED AND REPLACED IAW SRM 51-30-1, 53-05 FIG 4B-1, 51-10-3, PAR 14, 21 AND 38.
